Convex isometric foldingReportar como inadecuado

Convex isometric folding - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 23 2000, Issue 3, Pages 217-222

Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt

Received 27 September 1993; Revised 5 June 1996

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce a new type of isometric folding called “convexisometric folding.” We prove that the infimum of the ratio VolN-VolφN over all convex isometric foldings φ:N→N, where N is a compact 2-manifold orientable ornot, is 1-4.

Autor: E. M. Elkholy



Documentos relacionados